Residually reducible representations and modular forms

C. M. Skinner, A. J. Wiles

Research output: Contribution to journalArticle

24 Scopus citations
Original languageEnglish (US)
Pages (from-to)6-126
Number of pages121
JournalPublications Mathématiques de l'Institut des Hautes Scientifiques
Issue number1
StatePublished - Dec 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Residually reducible representations and modular forms'. Together they form a unique fingerprint.

  • Cite this